# SDR 2007UALA02327

- Difficulty date: July 1, 2007
- Submitted: July 3, 2007
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 71,562 hours, 8,852 cycles
- Engine: Pwa PW4056
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 2156656
- Condition: Faulty
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MAINTENANCE MSG -CARGO FWD-1 LOOP-A- ON ARRIVAL.    [07-27-07]   CONDUCTED TROUBLE-SHOOTING BASED ON MAINT MSG "CARGO FWD-1 LOOP-A" ON ARRIVAL. PERFORMED GND TEST & SYSTEM FAILED.  REPLACED FWD CARGO NR 1 LOOP A DETECTOR.
